International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 453-458
Equicontinuity of iterates of circle maps
Department of Mathematics, University of Florida, Crainesville 32611, FL, USA
Received 6 September 1994
Copyright © 1998 Antonios Valaristos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a continuous map of the circle to itself. Necessary and sufficient conditions are given for the family ofiterates
to be equicontinuous.